//Bilall Shaini
Bilall Shaini 2018-10-12T09:40:39+00:00

Authors
Title
Journal
Number/Vol
Pages
Year
ISSN
Attachment
LAZIM KAMBERI, BILALL I. SHAINI, SHPEND ISMAILIUSE OF ICT BY UNIVERSITY STUDENTS FOR STUDY IN TETOVAINSTITUTI ALB-SHKENCA, PRISHTINË2011
BILALL I. SHAINI, TEUTA ZENKUAITKEN’S ALGORITHM AND ITS APPLICATION AT WOLFRAM MATHEMATICABRITISH JOURNAL OF SCIENCEVOL. 7 (1)9-1320122047 - 3745
BILALL I. SHAINI, FATMIR HOXHACOMPUTING GENERALIZED INVERSES USING MATRIX FACTORIZATIONSFACTA UNIVERSITATIS , SER.MATH.INFORMNO. 3 / VOL. 28335–3532013
BILALL I. SHAINICOMPUTING OUTER INVERSES USING COMPLETE ORTHOGONAL FACTORIZATIONSJOURNAL OF MATHEMATICS RESEARCH (JMR), PUBLISHED BY THE CANADIAN CENTER OF SCIENCE AND EDUCATIONNO. 3 / VOL. 691-10520141916-9809
BILALL I. SHAINICOMPUTING {2,4} AND {2,3}-INVERSES USING SVD AND SVD LIKE FACTORIZATIONSFILOMAT 403–4182016
Authors
Title
Conference Name
Place
ISBN
Year
ELDION SHEAPI, T. JANEVSKI, BILALL I. SHAINITRAFFIC ANALYSIS OF SOCIAL NETWORKING SERVICES1ST INTERNATIONAL CONFERENCE OF NATURAL SCIENCES AND MATHEMATICS (ICNSM 2017)TETOVA, MACEDONIA
EGZONA REXHEPI, SHPËTIM REXHEPI, BILALL I. SHAINI, ABDULLA BUKLAON DISTRIBUTIONAL UNIQUENESS OF DISTRIBUTIONAL BOUNDARY VALUES1ST INTERNATIONAL CONFERENCE OF NATURAL SCIENCES AND MATHEMATICS (ICNSM 2017), TETOVATETOVA, MACEDONIA
ABDULLA BUKLA, BILALL I. SHAINI, SHPETIM REXHEPI, EGZONA REXHEPI, ARLIND JAKUPITHE HAUSDORFF PROPERTY FOR TVS-CONE SEMIMETRIC SPACES1ST INTERNATIONAL CONFERENCE OF NATURAL SCIENCES AND MATHEMATICS (ICNSM 2017)TETOVA, MACEDONIA
ARLIND JAKUPI, BILALL I. SHAINI, SHPETIM REXHEPI, ABDULLA BUKLA, EIP RUFATICOMPUTING THE QR FACTORIZATION OF SPECIFIC MATRICES USING GIVENS TRANSFORMATION AND THEIR APPLICATIONS1ST INTERNATIONAL CONFERENCE OF NATURAL SCIENCES AND MATHEMATICS (ICNSM 2017)TETOVA, MACEDONIA
HALIM HALIMI, BILALL I. SHAINI, EIP RUFATIIMPLEMENTATION OF FREQUENCY QUORUM SYSTEM FOR KEY ESTABLISHMENT UNDER JAMMING ATTACK IN WIRELESS SMART GRID2ND INTERNATIONAL CONGRESS ON NATURAL AND ENGINEERING SCIENCES, STATE UNIVERSITY OF TETOVASKOPJE, MACEDONIA
BILALL I. SHAINI, EIP RUFATI , HALIM HALIMIUSE OF FAST GIVENS TRANSFORMATIONS FOR SOLVING THE LINEAR PROBLEM OF LEAST SQUARES2ND INTERNATIONAL CONGRESS ON NATURAL AND ENGINEERING SCIENCES, STATE UNIVERSITY OF TETOVASKOPJE, MACEDONIA
SHPËTIM REXHEPI, EGZONA ISENI, BILALL I. SHAINISOME APPLICATION OF RATIONAL TRIGONOMETRIC SPLINESCIENTIFIC CONFERENCE OF DEPARTMENT OF APPLIED MATHEMATICS: STATISTICS, PROBABILITY & NUMERICAL ANALYSIS TIRANA, ALBANIA
BILALL I. SHAINI, SHPËTIM REXHEPI, EGZONA ISENI ON ADVANTAGES OF NEVILLE'S METHOD AND ITS ADAPTING TO TRIGONOMETRIC INTERPOLATIONSCIENTIFIC CONFERENCE OF DEPARTMENT OF APPLIED MATHEMATICS: STATISTICS, PROBABILITY & NUMERICAL ANALYSIS TIRANA, ALBANIA
EGLANTINA K. XHAJA, BILALL I. SHAINI, FATMIR HOXHA THE PARALLEL IMPLEMENTATION OF EIGENVALUE PROBLEMINSTITUTI ALB-SHKENCATIRANA, ALBANIA
BILALL I. SHAINI SOME PARALLEL IMPLEMENTATION METHODS FOR SINGULAR VALUE DECOMPOSITION (SVD)1ST INTERNATIONAL WESTERN BALKANS CONFERENCE OF MATHEMATICAL SCIENCESELBASAN, ALBANIA
BILALL I. SHAINIPARALLEL COMPUTING OF SVDNUMERICAL METHODS AND PARALLEL COMPUTING WITH MPI TIRANA, ALBANIA
Authors
Title
Publisher
Year
ISBN
BILALL I. SHAINIUSHTRIME NGA ANALIZA MATEMATIKE 1 (PJESA E DYTË)NAPREDOK2014
BILALL I. SHAINIUSHTRIME NGA ANALIZA MATEMATIKE 1 (PJESA E PARË)NAPREDOK2014

View publications by citation.

Publications, in process.